# SDR FDEA201409172641

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 74,121 hours, 33,544 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 56B17
- Condition: Failed
- Location: Nr 1 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, N
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE OIL TEMP HIGH, 194 DEGREES AT CRUISE.  COMPLIED  WITH QRH & EVENTUALLY SHUTDOWN NR 1 ENG.  R & R NR 1 ENGINE OIL TEMP SENSOR IAW MM 79-32-01-2, FOUND OIL IN CONNECTOR SUSPECT OIL TEMP BULB LEAKING.  CLEANED CONNECTOR.  RUN CHECK IAW JRH CH 5, OIL TEMP CHECKED GOOD.
